# SDR 20010207SG004

- Difficulty date: January 16, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N160AT
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1217
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EGRESS LIGHT OUT IN ONE ''C'' AND GALLEY.  REPLACED WIRE STRIP, OPS CHECKED OK.  (M)
